# SDR EGRR100526

- Difficulty date: May 4, 2005
- Submitted: May 9, 2005
- Operation: Air carrier
- Aircraft: N98AE
- Make and model: Skrsky S76B
- Aircraft serial: 760322
- Aircraft time: 3,959 hours, 8,828 cycles
- System (JASC): 6710 · Main Rotor Control
- Part: Control Tube
- Part number: 7640000014055
- Condition: Chafed
- Location: Collective
- Part time: 3,959 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A/C INSPECTION FOUND COLLECTIVE CONTROL TUBE IN CABIN VERTICAL TUNNEL CHAFFING ON FWD WALL AND RIVET TAILS SECURING TYE WRAP TIEDOWN STRIP, BEYOND ALLOWABLE LIMITS. (.013
